# SDR QXEA2013020100265

- Difficulty date: February 1, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 27,377 hours, 28,511 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: 24 Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P HAS AREAS OF CORROSION AND CORRODED RIVETS STA X 49.5 TO X 196.  REMOVED FASTENERS FOM IAW SRM 51-42-05-02-01.  CLEANED AND FOUND CORROSION TO BE LIMITED TO FASTENERS ONLY IAW SRM 51-42-05-02-01 AND 51-21-00-00-02.  REMOVED STRINGER CLIP FOM IAW SRM 51-42-05-02-01.  NO CORROSION FOUND UNDER CLIPS.  INSTALLED FASTENERS IN STRINGER IAW SRM 51-42-05-02-01.  MATCH DRILLED NEW STRINGER CLIPS IAW SRM 51-40-07-02-01. INSTALLED NEW CLIPS IAW SRM 51-42-05-02-01.  APPLIED PRIMER IAW SRM 51-25-10-02-01. APPLIED TOP COAT IAW SRM 51-25-15-02-01.
